# SDR QXEA200601020

- Difficulty date: April 6, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560-566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 FUSELAGE EXTERIOR BELLY SKIN BETWEEN STATION X530 - X566 AND STRINGERS 23P - 28P HAS A LARGE AREA OF NICKS IN SKIN.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 20-34-11-370-801, RD 8-53-8986 AND HORIZON AIR EA 2-53-731.
